MathSciNet Relay Station
MathSciNet bibliographic data
MR1087227 (92h:47021) 47A65 (47A58 47A66)
Herrero, Domingo A. A metatheorem on similarity and approximation of operators. J. London Math. Soc. (2) 42 (1990), no. 3, 535–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement